Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 363-376
http://dx.doi.org/10.1155/S0161171289000426

Theorems on association of variables in multidimensional Laplace transforms

Department of Mathematics and Computer Science, University of Wisconsin, River Falls, River Falls, Wisconsin 54022, USA

Received 1 May 1988; Revised 2 December 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joyati Debnath and Narayan Chandra Debnath, “Theorems on association of variables in multidimensional Laplace transforms,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 363-376, 1989. https://doi.org/10.1155/S0161171289000426.